Cancer · 2009
Dynamics and management of cytopenias associated with dasatinib therapy in patients with chronic myeloid leukemia in chronic phase after imatinib failure.
Клиническое исследование I фазыКлиническое исследование II фазыКлиническое исследование III фазыСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Quintás-Cardama Alfonso, De Souza Santos Fabio Pires, Kantarjian Hagop, O'Brien Susan, Faderl Stefan, Awais Ahmed, Borthakur Gautam, Cortes Jorge
Аннотация
BACKGROUND: The incidence, dynamics, and management of cytopenias were investigated in patients with chronic myeloid leukemia in chronic phase (CP CML) who received dasatinib therapy after imatinib failure.
METHODS: Data were analyzed from 130 patients with CP CML who were treated with dasatinib from November 2003 to March 2006 in phase 1 (n = 22) or phase 2 or 3 (n = 108) studies for the development of grade 2 to 4 cytopenia (according to the National Cancer Institute Common Terminology Criteria [version 3.0]).
RESULTS: Grade 2 to 4 neutropenia and/or thrombocytopenia occurred in 94 (72%) patients during dasatinib therapy and grade 3 to 4 occurred in 67 (52%) patients. Of the 94 patients who developed grade 2 to 4 neutropenia and/or thrombocytopenia, 64 (68%) also developed at least grade 2 anemia, and 16 (17%) developed grade 3 to 4 anemia. Management of cytopenias included transient dasatinib interruption in 35 (37%) patients, filgrastim in 12 (14%) patients, recombinant erythropoietin in 29 (45%) patients, and interleukin-11 in 3 (5%) patients. Factors associated with an increased risk for developing grade 2 to 4 cytopenias were longer time from diagnosis to treatment, prior interferon or imatinib therapy, and a lower white blood cell count at the initiation of dasatinib therapy.
CONCLUSIONS: Hematologic toxicity was frequent during dasatinib therapy in patients with CP CML, particularly at doses >100 mg daily. Treatment interruption and/or dose reduction as well as growth factor support were found to be safe and efficacious strategies to facilitate the continuous administration of dasatinib.
METHODS: Data were analyzed from 130 patients with CP CML who were treated with dasatinib from November 2003 to March 2006 in phase 1 (n = 22) or phase 2 or 3 (n = 108) studies for the development of grade 2 to 4 cytopenia (according to the National Cancer Institute Common Terminology Criteria [version 3.0]).
RESULTS: Grade 2 to 4 neutropenia and/or thrombocytopenia occurred in 94 (72%) patients during dasatinib therapy and grade 3 to 4 occurred in 67 (52%) patients. Of the 94 patients who developed grade 2 to 4 neutropenia and/or thrombocytopenia, 64 (68%) also developed at least grade 2 anemia, and 16 (17%) developed grade 3 to 4 anemia. Management of cytopenias included transient dasatinib interruption in 35 (37%) patients, filgrastim in 12 (14%) patients, recombinant erythropoietin in 29 (45%) patients, and interleukin-11 in 3 (5%) patients. Factors associated with an increased risk for developing grade 2 to 4 cytopenias were longer time from diagnosis to treatment, prior interferon or imatinib therapy, and a lower white blood cell count at the initiation of dasatinib therapy.
CONCLUSIONS: Hematologic toxicity was frequent during dasatinib therapy in patients with CP CML, particularly at doses >100 mg daily. Treatment interruption and/or dose reduction as well as growth factor support were found to be safe and efficacious strategies to facilitate the continuous administration of dasatinib.